An Ore-type condition for pancyclability
Favaron, O; Flandrin, E; Li, H; Tian, F
AbstractLet G be a graph of order n and S a subset of V(G). We define G to be S-pancyclable if for every integer l, 3 less than or equal to l less than or equal to \S\, there exists a cycle in G that contains exactly I vertices of S. We prove that if the degree sum in G of every pair of nonadjacent vertices of S is at least n, then G is either S-pancyclable or else n is even, S = V(G) and G = K-n/2,K-n/2, or \S\ = 4, G[S] = K-2,K-2, and the structure of G is well characterized. (C) 1999 Elsevier Science B.V. All rights reserved.
Keywordgraph pancyclic cyclable
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000082183600013
Citation statistics
Document Type期刊论文
Affiliation1.Univ Paris Sud, LRI, F-91405 Orsay, France
2.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Favaron, O,Flandrin, E,Li, H,et al. An Ore-type condition for pancyclability[J]. DISCRETE MATHEMATICS,1999,206(1-3):139-144.
APA Favaron, O,Flandrin, E,Li, H,&Tian, F.(1999).An Ore-type condition for pancyclability.DISCRETE MATHEMATICS,206(1-3),139-144.
MLA Favaron, O,et al."An Ore-type condition for pancyclability".DISCRETE MATHEMATICS 206.1-3(1999):139-144.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Favaron, O]'s Articles
[Flandrin, E]'s Articles
[Li, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[Favaron, O]'s Articles
[Flandrin, E]'s Articles
[Li, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Favaron, O]'s Articles
[Flandrin, E]'s Articles
[Li, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.